# SDR AU980562

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: L721061A
- Condition: Failed
- Location: Lt Eng Nr 6 Cyl
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE NR 6 CYLINDER HOLD-DOWN BOLTS/STUDS (6OFF) BROKEN.
